MAUDE Adverse Event Report: MERGE HEALTHCARE MERGE HEMO; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

MERGE HEALTHCARE MERGE HEMO; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number 10.4.1
Medical Device Problem Codes Computer Software Problem (1112); Incorrect, Inadequate or Imprecise Result or Readings (1535); Improper or Incorrect Procedure or Method (2017); No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/26/2024
Type of Reportable Event Malfunction
Event or Problem Description
On 08/26/2024, merge healthcare received a copy of a medsun report.A merge hemo customer site alleged that the device displayed an inaccurate value for heart rate during a pacemaker insertion procedure.Merge healthcare has been working with the site to gather additional information necessary for an effective root cause analysis.The investigation is ongoing, and a root cause has not been determined at this time.There have been no reports of patient injury or harm because of this issue.Reference: 300360000-2024-8017.
 
Additional Manufacturer Narrative
An investigation into the reported issue is ongoing.At this time, merge healthcare has not identified a defect or malfunction with merge hemo that caused or contributed to an inaccurate heart rate being displayed.A supplemental report will be filed when additional information becomes available.
 
Additional Manufacturer Narrative
Updated the following fields: medsun # (b)(4) in h10, 510k number k152864 in g4, type of report follow up 001 in g6.
 
Additional Manufacturer Narrative
This supplemental report is submitted to the fda in accord with applicable regulations and as indicated by merge healthcare in the initial report submitted 09/24/2024.Merge healthcare has performed a root cause investigation of the heart rate and spo2 issue reported by the user facility.The investigation determined that the merge hemo system is working in accordance with its design and is meeting specified performance parameters.Merge healthcare is working with the customer to resolve external factors in the use environment that are affecting performance.Revised information contained in this supplemental report includes the following: g6 - indication that this is follow-up report 002, h1 - indication of malfunction as reportable event, h2 - indication of additional information.H6 - evaluation codes: medical device problem code (a): remove 1112; added 2017, component code (g): remove 4707 and 4709; added 510, investigation findings (c): added 213, investigation conclusions (d): added 4310 and 4323.
 
Additional Manufacturer Narrative
Merge healthcare has performed a comprehensive investigation and risk to health analysis of the reported issue.The investigation determined that no malfunction of the device occurred, and the health hazard evaluation concluded that the event is unlikely to result in any adverse health consequences.No patient harm has occurred as a result of the events reported by the customer facility.Merge healthcare will continue to follow up with facility staff to prevent future occurrences of the issue.Revised information contained in this supplemental report include the following: g6 - indication that this is follow-up report 003 h2-indication of additional information.This is the final report for 2183926-2024-00005.

Brand Name
MERGE HEMO
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
MERGE HEALTHCARE
900 walnut ridge dr
hartland WI 53029
Manufacturer (Section G)
MERGE HEALTHCARE
900 walnut ridge dr
hartland WI 53029
Manufacturer Contact
nadia marchant
900 walnut ridge sr
hartland, WI 53029
8446372848
MDR Report Key20297461
Report Number2183926-2024-00005
Device Sequence Number8866607
Product Code DQK
UDI-Device Identifier00842000100966
UDI-Public(01)00842000100966(10)10.4.1(11)211214
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K152864
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 08/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10.4.1
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2024
Supplement Date Received by ManufacturerNot provided
Not provided
Not provided
Initial Report FDA Received Date09/24/2024
Supplement Report FDA Received Date10/13/2024
12/20/2024
05/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/24/2022
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient Age56 YR
Patient SexFemale
Patient Weight70 KG
Patient EthnicityNon Hispanic
Patient RaceWhite